MathSciNet Relay Station
MathSciNet bibliographic data
MR733932 11F12 (11F06)
Wolfart, Jürgen Diskrete Deformation Fuchsscher Gruppen und ihrer automorphen Formen. (German) [Discrete deformation of Fuchsian groups and their automorphic forms] J. Reine Angew. Math. 348 (1984), 203–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement